# SDR ASAA2020122433748

- Difficulty date: December 24, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 37,418 hours, 10,827 cycles
- System (JASC): 2310 · HF Communications System
- Part: Coupler
- Part number: 8220987004
- Part serial: 173406
- Condition: Inoperative
- Location: Hf Radio
- Part time: 37,415 hours, 10,820 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER DEPARTURE HF-1 INOPERABLE.  NO INCOMING AUDIO, NO TRANSMIIT OR SIDE TONE.  GROUNDED-YES.  VERIFIED DEFECT, NR 1 HF WILL NOT TUNE, NO SIDE TONE.  REMOVED AND REPLACED NR 1 HF COUPLER, REF B737-800 AMM 23-11-61.  GROUND VERIFICATION TEST PASSED.
